MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R47, 12X100 KII BALLOON BLUNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R47, 12X100 KII BALLOON BLUNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R47
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was returned to applied medical for evaluation, along with a black fragment and a clear component.Visual inspection confirmed the complainant¿s experience of seal component separation and particulation.The returned black fragment matched the missing portion of the septum, an internal rubber component of the seal.The clear component was identified to be the shield, an internal plastic component of the seal.Based on the condition of the returned unit, it is likely that the fragmented septum and dislodged shield were caused by non-axial insertion or removal of asymmetrical instruments through the trocar.Applied medical¿s instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".
 
Event or Problem Description
Procedure performed: pancreaticoduodenectomy.Event description: report from the sales rep via email; the surgeon felt resistance when inserting the retrieval bag[brand name], and when he pushed it in, the black component, which appeared to be a trocar valve, fell out into the abdominal cavity.Additional information received on29 may 2024 by applied medical represenative: this event was determined to be a part of a septum or duckbill that fell.Type of intervention: the dropped valves were recovered.Patient status: no impact.

Brand Name
C0R47, 12X100 KII BALLOON BLUNT TIP 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19589627
Report Number2027111-2024-00707
Device Sequence Number11598190
Product Code GCJ
UDI-Device Identifier00607915116453
UDI-Public(01)00607915116453(17)260530(30)01(10)1492351
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model NumberC0R47
Device Catalogue Number101246101
Device Lot Number1492351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COLLECTION BAG.
Patient SexUnknown